# SDR USAA9511206

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48094
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1338
- Part time: 37,621 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-3/C-5 CHECK INSPECTION, FOUND LEVEL 1 CORROSION IN SUPPORT BEAM WEB AT STATION 1338 OUTBOARD END OF FLOOR BEAM UNDER AFT RIGHT LAV, PREVIOUSLY REWORKED CORROSION TASK NR C58-5330.  SPLICED IN DOUBLER FILLER AND WEB SECTION PER USAIR EA 31376A.  (M)
